# SDR ASAA2013012893880

- Difficulty date: January 28, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Lock Fastener
- Part number: 251A21221
- Condition: Chafed
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM LOWER SIDE STA 947.5 HAS FOUR FLIGHT CONTROL CABLE FEED THROUGH TUBES LOWER LOCK FASTENER HEADS CHAFED.  ACFT GROUNDED. R & R LOCK FASTENER IAW SRM 51-40-02 CABLES INSPECTED IAW AMM 20-20-31.
